# SDR 2020F00319

- Difficulty date: May 20, 2020
- Submitted: June 23, 2020
- Operation: General aviation
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51612
- Part serial: NSN
- Condition: Corroded
- Location: Bs 324-345
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR SUPPORT BETWEEN BS 324 AND 345 CORRODED AT RBL 40.   ACCOMPLISHED EO 20215, REPAIR OF SEC. 41 WITHOUT ANY DEVIATIONS.
